Jump to content
smart2005ct

Where I can find treatment for what is happening to the skin of my face?

Recommended Posts

Dear Sir/Madam,

I was diagnosed with Erythematous Rosacea in 2014(some dermatologist said it was ETR). Before that date (something like 2011-2012) when my face started to burn daily I was diagnosed with seborrheic dermatitis but always prescribed Rosacea medication. The only thing that worked for me from what was prescribed by dermatologysts was Clonidine that made the burns and flushings from daily to weekly.

I have never tolerated for a long period of time a topical cream/oitment on my face (for Rosacea, sunscreen or any other cream). The most tolareted one was for 12 consecutives days. After a few days two things happens:

- I start having terrible pains in the skin

- the skin saturates very fast with cream even if it was applied only once per day and appears acne and red bumps. So I have to stop appling the creams immediatly as the situation is becoming worse.

My skin was ranked by dermatologysts as very sensitive, very reactive, very intollerant, very dry, very photosensitive. I cannot tollerate the heat and cold weather, sun, hot water, steams. Without any cream my face cannot manage the impact of heat or UV radiation without terrible pains too. 

Recently I have seen a dermatologyst in Bucharest, Romania. I done 4 tests for Erythematous Cutaneus Lupus and the tests were negative. Yesterday I was informed that what is happening to me is not Rosacea and the diagnostic is FACIAL VASCULAR HIPER REACTIVITY SYNDROME and PHOTOSENSITIVITY because some other Rosacea symtoms are missing(no flushing anymore, no burning, no bumps and pimples, no visible blood vessels, etc). I was advised to not apply any cream on my face, to stay away from the sun and extreme temperatures. I know that VASCULAR HIPER REACTIVITY and PHOTOSENSITIVITY are among Rosacea symtoms and in this world are more than 3000 skin diseases.

My questions for you are:

Can FACIAL VASCULAR HIPER REACTIVITY SYNDROME and PHOTOSENSITIVITY exist as specific diagnostics for a skin disease?(I cannot find any specific information on internet about this diagnostic and I am not a doctor to be able to judge)?

I was informed that no dermatologyst from Romania can help me and the only solution is to go abroad for treatment. I wish I could afford to come to USA but I cannot find any finacial support to cover the cost no matter where and who I asked for help. My second question is:

Is there any hospital in the European Union where I can have treatment under supervision of a dermatologyst to help me to manage my condition? Is there any medical solution for my diagnostic?

Thank you for taking the time to read my message and your feedback.

Kind Regards

 

Share this post


Link to post
Share on other sites

I have googled FACIAL VASCULAR HYPER REACTIVITY SYNDROME and checked Wikipedia and find no such diagnosis. You obviously have a rare skin condition. 

Gerd Plewig, MDMartin Schaller, M.D., Percy Lehmann, M.D., Thomas Jansen, M.D., &  Bianka Sobolewska, M.D. are all located in Germany and are experts in rosacea related skin diseases. Dr. Plewig has written the book on acne/rosacea

Stefano Veraldi, M.D., Ph.D. is located in Milan.

Husein Husein El-Ahmed, M.D. is in Granada, Spain. 

Alexander Egeberg, M.D., Ph.D. is located Copenhagen, Denmark. 

Evelina Buinauskaitė, M.D., is located in Lithuania.

 

 

Share this post


Link to post
Share on other sites

Good morning Brady,

Thank you very much for your very prompt feedback.

I will contact each one of them right now.

I am terribly scared as I dont understand if my diagnostic is worst or milder than Rosacea.

At the first visit at the last dermatologyst in Bucharest I was diagnosed with PHOTOSENSITIVITY SYNDROME and given XYZAL  and the sunscreen Anthelios Ultra SPF+50 fron La Roche Posay(at that time the analysis for  Erythematous Cutaneus Lupus were not ready all). Xyzal was doing no difference on my face and the sunscreen I had to give up on it in the sixth day due to terrible pains in the skin(The same thing happend with ozonated olive oil cream in only seven days a few weeks later).

At the second visit I asked the dermatologyst what is my diagnostic if is not Lupus there is still Rosacea? If is Rosacea why Rosacea products are not doing me well?

I was diagnosed with FACIAL VASCULAR HIPER REACTIVITY SYNDROME and PHOTOSENSITIVITY and I was advised to not apply any cream on my face, to stay away from the sun and extreme temperatures. Also she told me that no dermatologyst can help me with my condition in Romania not even the famous Romanian dermatologyst prof. dr. Ioan Nedelcu.

In 2015 and 2017 I was seen by a dermatological commission at Constanta and told that I have Rosacea ETR and my condition can be treated in Romania. Also they did not approved my request for treatement abroad saying that my treatement is drug based and not surgical. The opinion of the last dermatologyst from Bucharest is completly different. I really dont know what to expect for my future and who can really help me. God help me to not lose hope and faith.

Thank you once again Brady.

Have a great weekend.

Kind regards

 

 

Share this post


Link to post
Share on other sites

Dear Brady,

Thank you for the suggestion with the dermatologysts I should contact.

I would like to let you know that I cannot open the CVs of Thomas Jansen, M.D., Stefano Veraldi, M.D., Ph.D. and Evelina Buinauskaitė, M.D.,  on our website. Even so I succeeded to contact the last two of them.

In the case of  Thomas Jansen, M.D. and Husein Husein El-Ahmed, M.D.  I dont think they still work at the places that are mentioned on our website. Even so I have succeeded to contact seven of them. I pray to God they will answer me.

Take care.

Share this post


Link to post
Share on other sites

Dear Brady,

Mr. Alexander Egeberg, M.D., Ph.D.  from Denmark was so kind and prompt and answered me immediately. He said that even all Roscaea symtoms are not present in my case he still belives that I have Rosacea. He recommended me Sumatriptan wichi is a anti-migraine drug for erythema that has vasoconstriction effect. That should be good for the skin if recently I was not diagnosed also with vertebro-basilar circulatory insufiency(which I believe I have since my face started to burn even I was diagnosed recently as I was having hypoxia crisis before) caused by cervical spondylosis and neurologyst and rheumatologist are prescribing me Cavinton Forte(vinpocetine) which is a vasodilatator.

My question is how a person with vertebro-basilar circulatory insufiency can take vasodilatators if on the skin of the face is having FACIAL VASCULAR HIPER REACTIVITY SYNDROME??? How these two conditions can be treated successfully together? Man oh man. Each doctor is limited to its area of expertise. How can I found the solution?

I am waiting for other doctors replies.

Oh God!

Share this post


Link to post
Share on other sites

Dear Brady,

I did not send an email to Bianka Sobolewska, M.D.  in Germany because in her profile is written that she deals with Ocular Rosacea.

From those contacted, from Helios Clinic in Wuppertal Germany the managers told me that Mr.  Percy Lehmann, M.D. is in his vacation and will be back in the office today and they will tell me what can be done for me.

Also Mr.  Stefano Veraldi, M.D., Ph.D.  answered me from Italy but he told me that only a consultation will be necesary and no hospitalization and I am very afraid of trying anything alone at home and being the only one seeing the consequences.

Finding financial support for the solution it is still a challenge.

With all my psyhiatrical medication(an anxiolytic, an antidepressant and a supplement with vitamin B12 and amino acids for physical and intellectual fatigue that is an adjuvant to treatment with anxiolytics and antidepressants) for so many years my situation is still peaks and valleys and I still have days when I am terribly tired(like at the debut of it in September 2009) and all I can do is to lay down in bed and keep my eyes closed. Finding a solution that works for me is a very difficult task.

When I am fine I think that I can conquer the world, when I am terribly down all I want is to end up asap. I feel like in September 2009 I jumped in in the roller coster of death. It is like God Almighty is putting me to an endless test of faith.

I am just wondering what Rosaceans could do without a beacons of light like YOU???

Share this post


Link to post
Share on other sites

You are kind, but I need not be considered. If you keep searching like you are doing, you will find a way to control your suffering and your reliance on God Almighty. Keep us posted on your progress. 

Share this post


Link to post
Share on other sites

Dear Brady,

I have just send a message to Helios Clinic in Wuppertal, Germany. I am very eager to know what can be done for me.

Sometimes I wish I was Madonna just because of this https://www.facebook.com/donate/280231332752230/280231336085563.

I had a short change of messages with Helene Segara yesterday and even she is a very well known international artist is struggling to collect money to protect animals in France. It is heart breaking.

Problems are everywhere on Planet Earth and if artists have problems in raising money from donations what a humble citizen like me can do?

I will keep you posted always. God help us all.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×